Delay difference equations in Banach spaces

Rigoberto Medina, M. I. Gil'

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We derive explicit stability conditions for semilinear delay difference equations in a Banach space. It is assumed that the nonlinearities of the considered equations satisfy the local Lipschitz condition. By virtue of the new estimates for the norm of functions of quasi-Hermitian operators, explicit stability and boundedness conditions are given. Applications to infinite dimensional delay difference systems are discussed.

Original languageEnglish
Pages (from-to)889-895
Number of pages7
JournalJournal of Difference Equations and Applications
Volume11
Issue number10
DOIs
StatePublished - 1 Sep 2005

Keywords

  • Abstract difference equations
  • Boundedness
  • Delay
  • Lipschitz condition

Fingerprint

Dive into the research topics of 'Delay difference equations in Banach spaces'. Together they form a unique fingerprint.

Cite this